Zur topologischen Algebra. II. Abstrakte bv-adische Ringe
Compositio Mathematica, Volume 2  (1935), p. 201-223
@article{CM_1935__2__201_0,
     author = {Van Dantzig, D.},
     title = {Zur topologischen Algebra. II. Abstrakte bv-adische Ringe},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {2},
     year = {1935},
     pages = {201-223},
     zbl = {0012.00601},
     language = {de},
     url = {http://www.numdam.org/item/CM_1935__2__201_0}
}
Van Dantzig, D. Zur topologischen Algebra. II. Abstrakte bv-adische Ringe. Compositio Mathematica, Volume 2 (1935) , pp. 201-223. http://www.numdam.org/item/CM_1935__2__201_0/